Vol. 7, No. 3, 1957

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Representation theorems for certain functional operators

Robert E. Edwards

Vol. 7 (1957), No. 3, 1333–1339
Mathematical Subject Classification
Primary: 46.1X
Milestones
Received: 14 October 1957
Published: 1 September 1957
Authors
Robert E. Edwards